Particle approximation of Vlasov equations with singular forces: Propagation of Chaos

Maxime Hauray, Pierre Emmanuel Jabin

Research output: Contribution to journalArticlepeer-review

43 Scopus citations

Abstract

We justify the mean field approximation and prove the propagation of chaos for a system of particles interacting with a singular interaction force of the type 1/|x|α, with α < 1 in dimension d ≥ 3. We also provide results for forces with singularity up to α < d - 1 but with a large enough cut-off. This last result thus almost includes the case of Coulombian or gravitational interactions, but it also allows for a very small cut-off when the strength of the singularity a is larger but close to one.

Original languageEnglish (US)
Pages (from-to)891-940
Number of pages50
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume48
Issue number4
DOIs
StatePublished - Aug 1 2015

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Particle approximation of Vlasov equations with singular forces: Propagation of Chaos'. Together they form a unique fingerprint.

Cite this